# SDR IPXA2017110223195

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 50,548 hours, 16,300 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: C/P Dome Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOME LIGHT WOULD NOT COME ON USING THE SWITCH OR OVERHEAD SWITCH.  REPLACED THE LAMP AND OPS CHECKED GOOD IAW MM 33-51-002-001.
